# SDR DALA2022070604722

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 (BTW S-9L AND S-16L). CORRECTIVE ACTION: REF ERA570342-14 REV A. (2305939)
